# SDR ZZDA2009253

- Difficulty date: September 23, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1674, M1675, M2335, M1670, M1672 AND M1673 FAILED THE CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M1674, M1675, M2335, M1672 AND M1673 IAW AMM 33-51-06.  OPS CHECKS GOOD.
